# SDR MTNA110620130003

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 33,787 hours, 36,794 cycles
- Engine: Pwa PW127
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE TORQUE DROPPED TO 0 PERCENT IN FLIGHT THE ACFT YAWED & ENGINE NOISE DROPPED.  TROUBLESHOTING SYSTEM, FOUND CONNECTOR ON NR 1 MFCU, AFU AND EEC HAD OIL CONTAMINATION.  CONNECTORS WERE CLEANED IAW MM 20-24-06.  A POWER ASSURANCE RUN WAS ACCOMPLISHED IAW JIC 72-00-00 EDU 10010.  ALL PARAMETERS CHECKED NORMAL AND AIRCRAFT RETURN TO SERVICE.
